This article is cited in 8 scientific papers (total in 8 papers)
Splitting of the separatrices and the nonexistence of first integrals in systems of differential equations of Hamiltonian type with two degrees of freedom
S. L. Ziglin
An investigation is made of the phenomenon of splitting of the real and complex separatrices of hyperbolic cycles of systems of differential equations of Hamiltonian type with two degrees of freedom, and of its connection with the absence of additional meromorphic first integrals for these systems. The results obtained are used to prove the absence of a nonconstant meromorphic first integral in a system describing a stationary flow of an ideal incompressible fluid with periodic boundary conditions and with velocity field collinear with its curl.
Bibliography: 15 titles.
PDF file (2084 kB)
Mathematics of the USSR-Izvestiya, 1988, 31:2, 407–421
MSC: Primary 58F05, 58F21; Secondary 34C35, 76C05, 58F27
S. L. Ziglin, “Splitting of the separatrices and the nonexistence of first integrals in systems of differential equations of Hamiltonian type with two degrees of freedom”, Izv. Akad. Nauk SSSR Ser. Mat., 51:5 (1987), 1088–1103; Math. USSR-Izv., 31:2 (1988), 407–421
Citation in format AMSBIB
\paper Splitting of the separatrices and the nonexistence of first integrals in systems of differential equations of Hamiltonian type with two degrees of freedom
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. L. Ziglin, “The $ABC$-flow is not integrable for $A=B$”, Funct. Anal. Appl., 30:2 (1996), 137–138
S. L. Ziglin, “The Absence of an Additional Real-Analytic First Integral in Some Problems of Dynamic”, Funct. Anal. Appl., 31:1 (1997), 3–9
G. Haller, “Distinguished material surfaces and coherent structures in three-dimensional fluid flows”, Physica D: Nonlinear Phenomena, 149:4 (2001), 248
S. L. Ziglin, “An Analytic Proof of the Nonintegrability of the ABC-flow for $A=B=C$”, Funct. Anal. Appl., 37:3 (2003), 225–227
V. V. Kozlov, “Sila Lorentsa i ee obobscheniya”, Nelineinaya dinam., 7:3 (2011), 627–634
Jaume Llibre, Clàudia Valls, “A note on the first integrals of the ABC system”, J. Math. Phys, 53:2 (2012), 023505
A. Luque, D. Peralta-Salas, “Motion of Charged Particles in ABC Magnetic Fields”, SIAM J. Appl. Dyn. Syst, 12:4 (2013), 1889
L. V. Lokutsievskiy, Yu. L. Sachkov, “Liouville integrability of sub-Riemannian problems on Carnot groups of step 4 or greater”, Sb. Math., 209:5 (2018), 672–713
|Number of views:|